English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Transport processes in networks with scattering ramification nodes

MPS-Authors
/persons/resource/persons84152

Radl,  A
Department Empirical Inference, Max Planck Institute for Biological Cybernetics, Max Planck Society;
Max Planck Institute for Biological Cybernetics, Max Planck Society;

Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Radl, A. (2008). Transport processes in networks with scattering ramification nodes. Journal of Applied Functional Analysis, 3(1), 461-483.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-CAC3-C
Abstract
We investigate the streaming of particles with different velocities in a network. In the vertices of the network the particles are scattered, i.e. they change their velocity but obey a Kirchhoff law. This situation will be formulated as an abstract Cauchy problem for an operator (A,D(A)) on a suitable Banach space X. Then the problem is studied using semigroup methods. The main emphasis is on the asymptotic behaviour.